# SDR CALA2025032003042

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 35,388 hours, 12,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT ENTRY OVHD LIGHT ON F/A CONFRMED HANDLE  WOULD NOT STAY DOWN . POPS UP 3 INCHES. DEBRIEFED FLIGHTCREW. ON CLIMBOUT BETWEEN 10,000 -15,000 ALT AFT L/H DOOR WARNING LIGHT ILLUMINATED BECAUSE INSIDE DOOR HANDLE POPPED UP A FEW INCHES. FLT ATTENDANT PUSHED DOWN ON HANDLE AND AS SOON AS RELEASED THE HANDLE WOULD POP UP IMMEDIATELY.THIS HAPPENED 5-6 TIMES. INSPECTED OUTSIDE DOOR HANDLE  AND DOOR UPON ARTIVAL. DOOR AND HANDLE FARED. OPENED DOOR AND DID GVI INSPECTION OF DOOR OPENING, DOOR STOPS, DOOR SEAL AND DOOR GATES NO VISIAL DEFECTS OR DEBRIS NOTED. NEEDS FURTHER T/S AND EVALUATION FOUND UPPER GATE OUT OF ADJUSTMENT. ADJUSTED UPPER GATE PER AMM 52-13-00-820-801. HANDLE FORCE OPEN AND CLOSE ADJUSTMENT NOW WITHIN LIMITS. INSPECTED THE UPPER GATE ADJUSTMENT DURING THE L2 DOOR ADJUSTMENT TEST. REF MM 52-13-00-820-801. OPS CHECK IS GOOD. FOUND UPPER GATE OUT OF ADJUSTMENT. ADJUSTED UPPER GATE PER AMM 52-13-00-820-801. HANDLE FORCE OPEN AND CLOSE ADJUSTMENT NOW WITHIN LIMITS. OPS CHECKS GOOD.
